# SDR SWIA971272

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Dpu
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION CAPTAIN'S EFIS FAILED (BLANK SCREEN).  RETURNED TO FIELD.  REPLACED BOTH DPU'S.  OP CHECKED GOOD.
